Notice more veins (spider veins) undershaft and side of penis


#1

Hey guys,Has anyone have more spider veins on penis after using Finasteride?? I quit Fin actually 8 months ago and I noticed this now with the mild ED and loss of libido…

I’m also having some anxiety due to this… IF anyone could tell me . Does having spider veins on undershaft of penis… Is this very bad? OR will it get better with time?

Some old threads about this are there but no one has responded later in those threads…

Guys, does this mean Im going to crash hard??


#2

I’ve got the same, and it hasn’t changed much after 10 years.


#3

What about symptoms such as Low libido, ED? did it improve??


#4

The only time I saw improvements was when I was otherwise “healthy”. I’d say there is a direct correlation between overall health and PFS. When I was exercising regularity, keeping my weight down, and eating well, all things were much better. A couple of added pounds, missing a few exercise classes, and sloppy eating, and things felt much worse very quickly, sometimes after just one unhealthy meal.